Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 4, NWS St. Louis, MO

April 6, 200729 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Apr 6, 2007, 3:20 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Apr 7, 2007, 7:00 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:20 PM CDT (20:20 UTC)
In effect from
Apr 7, 2007, 7:00 PM CDT
Expired
Apr 8, 2007, 10:00 AM CDT
In force
15 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 062020
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT FRI APR 6 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-070830-
/O.NEW.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/
/O.EXT.KLSX.FZ.W.0003.070407T0000Z-070407T1500Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
320 PM CDT FRI APR 6 2007

...FREEZE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM 7 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 10 AM CDT
SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 7 PM THIS
EVENING TO 10 AM CDT SATURDAY. 

AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST
THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL
EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN
THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED ON
SATURDAY NIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW
TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE FORECAST.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GLASS
6 follow-up statements
000 
WWUS73 KLSX 070834
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SAT APR 7 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-072130-
/O.CON.KLSX.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
334 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT SUNDAY. 

A RECORD BREAKING COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST
THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND
ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW
TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE
IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW
TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN
FORECAST.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY
NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

CVKING
000 
WWUS73 KLSX 071431
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT SAT APR 7 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-080245-
/O.EXT.KLSX.FZ.W.0003.000000T0000Z-070407T1700Z/
/O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
931 AM CDT SAT APR 7 2007

...FREEZE WARNING NOW IN EFFECT UNTIL NOON CDT TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT SUNDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL NOON CDT TODAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT SUNDAY. 

A RECORD BREAKING COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST
THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND
ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW
TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD
FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD
LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN
FORECAST.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY
NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GLASS
000 
WWUS73 KLSX 071705
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT SAT APR 7 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-080515-
/O.EXP.KLSX.FZ.W.0003.000000T0000Z-070407T1700Z/
/O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
1205 PM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT SUNDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR TODAY. A FREEZE WARNING
REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY. 

A RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE
MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI
AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW
TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE
IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW
TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN
FORECAST.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY
NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

GLASS
000 
WWUS73 KLSX 072009
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT SAT APR 7 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-080915-
/O.NEW.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/
/O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
309 PM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM CDT SUNDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM
CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 10 AM CDT SUNDAY. 

A RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE
MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI
AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW
TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD
FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD
LOW TEMPERATURES IN THE UPPER TEENS TO LOWER 20S ARE ONCE AGAIN
FORECAST.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES.

THE FREEZE WARNING HAS BEEN EXTENDED TO INCLUDE SUNDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE 20S.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

BYRD
000 
WWUS73 KLSX 080826
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
326 AM CDT SUN APR 8 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-082100-
/O.CON.KLSX.FZ.W.0004.000000T0000Z-070408T1500Z/
/O.CON.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
326 AM CDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY. 

THE RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE
MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI
AND ILLINOIS HAVE EXPERIENCED A HARD FREEZE THE PAST TWO
NIGHTS AND IT APPEARS THAT ONE MORE NIGHT OF SUB-FREEZING
TEMPERATURES WILL OCCUR.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED
AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING
COLD TEMPERATURES. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

CVKING
000 
WWUS73 KLSX 081502
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT SUN APR 8 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-082115-
/O.EXP.KLSX.FZ.W.0004.000000T0000Z-070408T1500Z/
/O.CON.KLSX.FZ.W.0005.070409T0500Z-070409T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
1002 AM CDT SUN APR 8 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...
...FREEZE WARNING HAS EXPIRED FOR EARLY THIS MORNING...

THE FREEZE WARNING FOR EARLY THIS MORNING IS NO LONGER IN EFFECT.
A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY.

THE RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS
THE MIDWEST THROUGH THE REST OF THE HOLIDAY WEEKEND. MOST LOCATIONS
IN MISSOURI AND ILLINOIS HAVE EXPERIENCED A HARD FREEZE THE PAST
TWO NIGHTS AND IT APPEARS THAT ONE MORE NIGHT OF SUB-FREEZING
TEMPERATURES WILL OCCUR.

THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO
MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER
TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE
DAMAGING COLD TEMPERATURES. ALSO...POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TES

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 6, 1:44 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 6, 1:44 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
144 PM CDT FRI APR 6 2007

.DISCUSSION...
GOING FREEZE WARNING STILL LOOKS GOOD...THOUGH WILL EXPAND TIME
RANGE FROM 7 PM TONIGHT TO 10 AM ON SATURDAY. AS FOR SATURDAY
NIGHT/SUNDAY MORNING...WILL ISSUE A FREEZE WARNING FROM 7 PM SAT
TO 10 AM SUNDAY.

MAIN FORECAST CONCERN CONTINUES TO BE TEMPERATURES THE NEXT FEW DAYS
AND ONGOING FREEZE WARNINGS. CLOUDS OVERNIGHT LAST NIGHT AND BRISK
NW WINDS...KEPT TEMPS FROM FALLING AS MUCH...INITIAL FORECAST ENDED
UP BEING 5 TO 8 DEGREES TOO COOL. BUT FOR TONIGHT...COULD SEE A FEW
LESS CLOUDS AND LOWER DEWPTS...BUT WINDS REMAIN UP...SO ANOTHER
TRICKY FORECAST. WILL GO WITH HIGH END OF GUIDANCE NUMBERS...WITH
UPPER TEENS TO LOW 20S...WITH MID 20S IN ST. LOUIS METRO AREA.

ON SATURDAY...TEMPS WILL STRUGGLE TO WARM UP INTO THE MID 30S TO LOW
40S...AS 850 TEMPS WILL INITIALLY BE BETWEEN MINUS 15 AND MINUS 17
DURING THE MORNING HOURS BEFORE MODERATING A LITTLE.

FOR SATURDAY NIGHT...WILL HAVE MORE CLOUDS AS ANOTHER SHORTWAVE
SINKS SOUTH ACROSS REGION...BUT LIGHTER WINDS. AT THIS POINT WILL
FORECAST UPPER TEENS TO LOW 20S WITH MID 20S IN ST. LOUIS METRO AREA
AGAIN.

BY SUNDAY...850 TEMPS CONTINUE TO BE RATHER COLD FOR THIS TIME OF
YEAR...BETWEEN MINUS 6 AND MINUS 11...BUT WITH SOME SUNSHINE...TEMPS
TO WARM UP INTO THE 40S.

SUNDAY NIGHT AND MONDAY...RIDGE BEGINS TO MOVE OFF TO OUR
EAST...ALLOWING WINDS TO SLOWLY BACK TO THE SOUTH. ANOTHER COLD
NIGHT SUNDAY NIGHT...IN THE MID TO UPPER 20S...THEN 50S ON MONDAY.

BEYOND THAT...NEXT WEATHER SYSTEM TO BEGIN AFFECTING AREA BY LATE
MONDAY NIGHT...WITH BEST CHANCES OF RWS AND TRWS TUESDAY THROUGH
WEDNESDAY. THEN DRY AND MILDER WEATHER WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH ANOTHER SYSTEM MOVING IN ON FRIDAY.

BYRD
&&

.AVIATION...
FOR THE 18Z TAFS...
DEEP CYCLONIC FLOW REMAINS ENTRENCHED ACROSS THE REGION WITH A
RAPID EXPANSION FROM CLOUD STREETS EARLY THIS MORNING TO
EXTENSIVE COLD AIR STRATOCU AT MIDDAY. HAVE BEEN GETTING SOME
SPORADIC FLURRIES BUT NOTHING PERSISTENT AND WORTHY OF MENTION.
OTHER FEATURE IS STRONG AND GUSTY NW WINDS. SOME SLIGHT RISE IN
THE CLOUD BASES EXPECTED THIS AFTERNOON AND THEN TOWARDS SUNSET A
DECREASE IN AREAL COVERAGE. LIKEWISE THE WIND SHOULD DIMINISH
AROUND SUNSET. THE MODELS ARE SHOWING ANOTHER BATCH OF CLOUDS FROM
3-5KFT ADVECTING SEWD ACROSS THE REGION OVERNIGHT AND EARLY
SATURDAY MORNING. THE HIGH RH FIELDS COULD BE A REFLECTION OF THE
NEXT SURGE OF EVEN COLDER LOW LEVEL AIR...BUT GIVEN THE UPSTREAM
CONDITIONS/CLOUDS...THE INCLUSION OF ANOTHER ROUND OF CLOUDS
SEEMS PRUDENT.

GLASS
&&

.CLIMATE...

THE POTENTIAL EXISTS FOR RECORD LOW TEMPERATURES TO BE BROKEN TONIGHT
AND SATURDAY NIGHT. THE STANDING RECORDS ARE...

ST. LOUIS...FRIDAY NIGHT 26 DEGREES IN 1939 / SATURDAY NIGHT 22
DEGREES IN 1972.

COLUMBIA...FRIDAY NIGHT 25 DEGREES IN 1898 / SATURDAY NIGHT 24
DEGREES IN 1997.

QUINCY...FRIDAY NIGHT 23 DEGREES IN 1990 / SATURDAY NIGHT 21 DEGREES
IN 1972.
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY FOR
     AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

     FREEZE WARNING FROM 7 PM SATURDAY TO 10 AM CDT SUNDAY FOR
     AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY FOR
     ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
     IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

     FREEZE WARNING FROM 7 PM SATURDAY TO 10 AM CDT SUNDAY FOR ADAMS
     IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.
&&

WFO LSX
Hazardous weather outlook, Apr 6, 3:18 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT FRI APR 6 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
318 PM CDT FRI APR 6 2007

...FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY...
...FREEZE WARNING FROM 7 PM SATURDAY TO 10 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A HARD FREEZE IS EXPECTED TONIGHT ACROSS THE AREA WITH OVERNIGHT
LOW TEMPERATURES FALLING TO BETWEEN 18 AND 24 DEGREES. THIS WILL
CAUSE HEAVY DAMAGE TO THE FRUIT TREES AND OTHER PLANTS THAT HAD A
EARLY START TO THE GROWING SEASON BECAUSE OF THE RECENT WARMTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES AT OR BELOW FREEZING CAN BE EXPECTED THROUGH SUNDAY
NIGHT AND EARLY MONDAY MORNING WHEN THE CANADIAN HIGH PRESSURE
SYSTEM RESPONSIBLE FOR SUPPLYING THE COLD AIR MOVES EAST OF THE
AREA.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT...
AND ANOTHER CHANCE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

BYRD

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.